Patient :I had sex the day I got over my last period, two days after having sex I took a plan B pill. Now 8 days after my period ended I am having spotting and some bloating... is this due to the pill possibly? Or early pregnancy symptoms?
Thanks for the query.
I understand your concern.
Usually in case of regular 28 to 30 days menstrual cycle, ovulation will not occur immediately after normal menstrual period.
So, the possibility of pregnancy is less in your case.
As you have taken the emergency contraceptive pill that might have led to withdrawal bleeding and bloating sensation etc.
If you are having irregular periods and previous history of unprotected intercourse, better to go for urine pregnancy test once to rule out the possibility of pregnancy.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.